# SDR C2XA09CL110

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145XR
- Aircraft serial: 145640
- Aircraft time: 14,462 hours, 11,737 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 5169
- Condition: Faulty
- Location: Te Flap
- Part time: 16,671 hours, 13,308 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 995 THE CREW REPORTED A FLAP FAIL MESSAGE ON THE EICAS DURING APPROACH INTO CLE.  ALSO REPORTED A FLAP LOW SPEED AND SPS ADVANCE MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE FECU.  OPERATIONAL CHECKS WERE GOOD.
